Volume 10 Number 8 (Aug. 2015)
Home > Archive > 2015 > Volume 10 Number 8 (Aug. 2015) >
JSW 2015 Vol.10(8): 931-938 ISSN: 1796-217X
doi: 10.17706/jsw.10.8.931-938

A Modified Chaos-Based Image Encryption Algorithm

Ming Xu*
Department of Mathematics and Physics, Shijiazhuang Tiedao University, Shijiazhuang, China

Abstract—A modified image encryption algorithm based on the Arnold-Chen chaos image encryption algorithm is presented. The original one can’t resist chosen-plaintext attack and known-plaintext attack, but the modified algorithm can resist both attacks by simply increasing one key and N horizontal-shifts. The simulation experimental results and security analysis show that the new algorithm has higher security while the encryption speed is as fast as the original one. Moreover, our modified method is transplantable , it can be used to modify other schemes which are easily exposed to differential attack.

Index Terms—Chaos, differential attack, image encryption, transplantable.

[PDF]

Cite: Ming Xu, "A Modified Chaos-Based Image Encryption Algorithm," Journal of Software vol. 10, no. 8, pp. 931-938, 2015.

General Information

ISSN: 1796-217X (Online)
Frequency: Monthly (2006-2019); Bimonthly (Since 2020)
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Dec 06, 2019 News!

    Vol 14, No 1- Vol 14, No 4 has been indexed by EI (Inspec)   [Click]

  • Apr 16, 2020 News!

    Papers published in JSW Vol 14, No 1- Vol 15 No 1 have been indexed by DBLP     [Click]

  • May 12, 2020 News!

    Vol 15, No 4 has been published with online version     [Click]

  • Aug 01, 2018 News!

    [CFP] 2020 the annual meeting of JSW Editorial Board, ICCSM 2020, will be held in Rome, Italy, July 17-19, 2020   [Click]

  • May 12, 2020 News!

    The papers published in Vol 15, No 4 have all received dois from Crossref     [Click]